• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Depo injection and Cambridge Diet

S: 25st1.5lb C: 24st5lb G: 11st7lb BMI: 53.4 Loss: 0st10.5lb(2.99%)
#1

212degrees

112lbs lost - 28 to go!
S: 21st4lb C: 15st11lb G: 11st4lb BMI: 33.6 Loss: 5st7lb(25.84%)
#2
Hi charley! I have the depot and have been having issues for the past couple of months i seem to only have a day or so where i'm not on. it's really frustrating and would be interested to know if it is because of CD - can't really see it being anything else! i have had a look on the FAQs but there isn't any proper mention of it. Might switch to the pill for a couple of months and see if that stops the problem but the depot has always worked well for me as i really don't like TOTM. :(
 

212degrees

112lbs lost - 28 to go!
S: 21st4lb C: 15st11lb G: 11st4lb BMI: 33.6 Loss: 5st7lb(25.84%)
#3
just to let you know hun i've started a thread with this in the main CD forum as it is probably related to the diet so it might get more responses.
 
S: 25st1.5lb C: 24st5lb G: 11st7lb BMI: 53.4 Loss: 0st10.5lb(2.99%)
#4
Hi charley! I have the depot and have been having issues for the past couple of months i seem to only have a day or so where i'm not on. it's really frustrating and would be interested to know if it is because of CD - can't really see it being anything else! i have had a look on the FAQs but there isn't any proper mention of it. Might switch to the pill for a couple of months and see if that stops the problem but the depot has always worked well for me as i really don't like TOTM. :(
yes it is very strange i also hate totm and am thinking to stop this depo and come off it all together i have had one day of no show the rest is just constant my friend said maybe after the 3rd injection i will be ok but its sooo frustrating and makes me feel week cant be good thanks for your response:)
 
S: 25st1.5lb C: 24st5lb G: 11st7lb BMI: 53.4 Loss: 0st10.5lb(2.99%)
#5
just to let you know hun i've started a thread with this in the main CD forum as it is probably related to the diet so it might get more responses.
thanks for that i tried to find it where can i find it please ?
 

Becky1983

Full Member
S: 13st7lb G: 10st7lb
#6
Hi girls,

it is very unlikely to be the diet. They should have told you when you got your depot that irregular bleeding can be a side effect. sometimes it can take up to 6 minths to settle down. If it is problematic go back to see you Doctor/Nurse and they can give you some tablets that may stop the bleeding.

Contraceptive Injection | Health | Patient UK

This may settle it down but you might find it takes up to 6 months to settle down if you can wait that long. or alternatively a different method of contraception might be the way forward.

Good luck and dont put up with this.xx
 

212degrees

112lbs lost - 28 to go!
S: 21st4lb C: 15st11lb G: 11st4lb BMI: 33.6 Loss: 5st7lb(25.84%)
#7
thanks for replying. I have been having the depot for about 3 years now and have never really had any issues with it, no bleeding etc. THe reason i thought it may be the diet was because it started when i moved up to the 810 plan, although it may very well have been a coincidence. I had my jab again last week and did discuss it with my nurse and haven't had any issues since so just gonna put it down to 'one of those things' :) it's nice to know nothings wrong though and it doesn't seem to be the diet that's effecting it.
 
S: 25st1.5lb C: 24st5lb G: 11st7lb BMI: 53.4 Loss: 0st10.5lb(2.99%)
#8
Thanks girls i have decided to knock the depo in the head now after 3 months of depression i really thinki may try a alternative for of contraception im still bleeding but no more depo for me :) x x
 

kau84

Full Member
S: 18st0lb C: 18st0lb G: 11st0lb BMI: 43.3 Loss: 0st0lb(0%)
#9
i had the depo twice this year (feb and may) i have been on totm for 8 weeks:cry: now!! fed up and my doc wont help,she just says to give it time. i was due for another injection yesterday but didnt go .
thought i was dying.relieved am not the only person experncing this.
 
S: 25st1.5lb C: 24st5lb G: 11st7lb BMI: 53.4 Loss: 0st10.5lb(2.99%)
#10
i had the depo twice this year (feb and may) i have been on totm for 8 weeks:cry: now!! fed up and my doc wont help,she just says to give it time. i was due for another injection yesterday but didnt go .
thought i was dying.relieved am not the only person experncing this.
I had to make a personal choice to stop the injection as it too got me down i was suppose to go back july 12 i never had the second shot i am still havingshows now which tellsme its still in my system my doctor said she also can not do nothing we just have to ride it out its horrible dont worry jusy busy yurself with pamerping yourself, nails hair etc xxx
 


Similar threads



Top